It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=ebrown]I had to take myself off of Zocor about 3 years ago after having so much pain in the ribs and losing 30 lbs. The doctors never did find out what caused all the pain even after having test for everything you can have test for. About 6 months ago the doctor decided to put me on Vitorin and after 3 months I couldn't go to the gym because of back pain and leg that felt like flubber. I decided to stop the Vitorin and told the doctor I will never take a Statin again.[/QUOTE]

Good decision ! Too many of us have had bad side effects from Satins and I mean all brands of Cholestrol lowing drugs. I have a normal count of blood cellls of my SED RATE for polymaigia, muscel damaging disease, but my legs are weak from the thighs down to the calves of my legs. When I spin a certain way my knees want to collapse with a sudden twich of pain. I beleve this to be the effeicts from Lipitor and other satins I have been taking for the pase 38 years.

On my last visit to my Dr. he confirmed I should not have any more satins, He did however, put me on a one month trial of Tricor, a trigliseride ( spelling ?)
lowering drug that is digested through the intestine, rather then the liver.
Will see the numbers on my next blood workup in Sept. 06. He does not want to give me any more satins. That in itself should tell us that we are onthe wrong road, and that is injuring ourselves and making the drug Mfg. rich.





All times are GMT -7. The time now is 04:42 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!